Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Operads of moduli spaces of points in $ \mathbb{C}^d$


Author: Craig Westerland
Journal: Proc. Amer. Math. Soc. 141 (2013), 3029-3035
MSC (2010): Primary 14D22, 55N91, 55P48, 55R12, 55R80
Published electronically: May 31, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the structure of the homology of an operad built from the spaces $ \mathrm {TH}_{d, n}$ of configurations of points in $ \mathbb{C}^d$, modulo translation and homothety. We find that it is a mild generalization of Getzler's gravity operad, which occurs in dimension $ d=1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14D22, 55N91, 55P48, 55R12, 55R80

Retrieve articles in all journals with MSC (2010): 14D22, 55N91, 55P48, 55R12, 55R80


Additional Information

Craig Westerland
Affiliation: Department of Mathematics and Statistics, University of Melbourne, Parkville, VIC, 3010, Australia

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11577-7
PII: S 0002-9939(2013)11577-7
Received by editor(s): June 24, 2011
Received by editor(s) in revised form: December 1, 2011
Published electronically: May 31, 2013
Additional Notes: The author was partially supported by NSF grant DMS-0705428 and ARC grant DP1095831
Communicated by: Brooke Shipley
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.